Some generating functions of Jacobi polynomials

B. L. Sharma; H. L. Manocha

Matematički Vesnik (1969)

  • Volume: 6(21), Issue: 50, page 403-407
  • ISSN: 0025-5165

How to cite


B. L. Sharma, and H. L. Manocha. "Some generating functions of Jacobi polynomials." Matematički Vesnik 6(21).50 (1969): 403-407. <>.

author = {B. L. Sharma, H. L. Manocha},
journal = {Matematički Vesnik},
language = {eng},
number = {50},
pages = {403-407},
publisher = {Društvo matematičara Srbije},
title = {Some generating functions of Jacobi polynomials},
url = {},
volume = {6(21)},
year = {1969},

AU - B. L. Sharma
AU - H. L. Manocha
TI - Some generating functions of Jacobi polynomials
JO - Matematički Vesnik
PY - 1969
PB - Društvo matematičara Srbije
VL - 6(21)
IS - 50
SP - 403
EP - 407
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.